# SDR K11A2022080900153

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N129AC
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26280
- Aircraft time: 58,720 hours, 35,396 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Sensor
- Condition: Dirty
- Location: Zone 100
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROBLEM DESCRIPTION: NO GREEN INDICATION OF NOSE LANDING GEAR WHEN EXTENDED IN BNA, FOLLOWED LANDING GEAR ALTERNATE EXTENSION CHECKLIST, DECIDED TO DIVERT TO CVG, DURING APPROACH IN CVG FOUND CB (AIR/GROUND) RELAY POPPED. AFTER RUNNING CHECK LIST CREW WAS ABLE TO GET ALL 3 GREEN LIGHTS. CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: RESET CIRCUIT BREAKER, CLEANED NOSE LANDING GEAR SENSORS, PERFORMED NOSE LANDING GEAR SAFETY SENSOR TEST, NO DEFECTS NOTED. CYCLED GEAR HANDLE UNABLE TO DUPLICATE CHECKS GOOD IAW B737AMM 32-09-02
.
